Alert archive / Missouri / Tornado Warnings in 2026

Tornado Warning 5, NWS Springfield, MO

March 6, 2026Greene County, Lawrence County, Missouri

NWS Springfield, MO issued this tornado warning at Mar 6, 2026, 11:24 PM CST for Greene County, Lawrence County, Missouri. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2026, 11:24 PM CST (05:24 UTC)
Expired
Mar 6, 2026, 11:32 PM CST
In force
8 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Greene County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 21 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 6, 5:45 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

811 
WFUS53 KSGF 070524
TORSGF
MOC077-109-070600-
/O.NEW.KSGF.TO.W.0005.260307T0524Z-260307T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
1124 PM CST Fri Mar 6 2026

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Northeastern Lawrence County in southwestern Missouri...
  Western Greene County in southwestern Missouri...

* Until midnight CST.

* At 1124 PM CST, a severe thunderstorm capable of producing a
  tornado was located 7 miles east of Mount Vernon, moving east at 50
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Republic, Willard, Mount Vernon, Ash Grove, Halltown, Chesapeake,
  Cave Springs, and Bois D'arc.

This includes Interstate 44 between mile markers 47 and 68.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3716 9381 3729 9368 3729 9363 3733 9362
      3737 9357 3742 9344 3710 9345 3710 9360
      3706 9361 3704 9378
TIME...MOT...LOC 0524Z 247DEG 42KT 3713 9368 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Melto
1 follow-up statement
022 
WWUS53 KSGF 070532
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1132 PM CST Fri Mar 6 2026

MOC077-109-070541-
/O.CAN.KSGF.TO.W.0005.000000T0000Z-260307T0600Z/
Lawrence MO-Greene MO-
1132 PM CST Fri Mar 6 2026

...THE TORNADO WARNING FOR NORTHEASTERN LAWRENCE AND WESTERN GREENE
COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 100 AM CST for southwestern
Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect 
until 12:30AM. 

&&

LAT...LON 3716 9381 3729 9368 3729 9363 3733 9362
      3737 9357 3742 9344 3710 9345 3710 9360
      3706 9361 3704 9378
TIME...MOT...LOC 0527Z 247DEG 42KT 3717 9357 

$$

Melto

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 6, 6:57 PM CST, 4 hours 27 minutes earlier. Its key messages:

  • Isolated to scattered severe storms possible late this afternoon and evening. Peak hazards are hail up to two inches, wind gusts up to 60 to 70 mph, and supercell tornadoes.
  • More widespread strong to severe storms likely overnight tonight. Peak hazards are hail up to one inch, wind gusts up to 60 to 70 mph, and brief spin-up tornadoes.
  • Localized flash flooding will occur tonight if storms repeatedly move over the same area. Locations that have already received significant rainfall the past several days will be at the highest risk.
  • Another system will bring a chance of strong to severe storms the middle of next week with Tuesday outlooked by SPC.
Area forecast discussion, Mar 6, 6:57 PM CST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
657 PM CST Fri Mar 6 2026

.KEY MESSAGES...

- Isolated to scattered severe storms possible late this
  afternoon and evening. Peak hazards are hail up to two inches,
  wind gusts up to 60 to 70 mph, and supercell tornadoes.

- More widespread strong to severe storms likely overnight
  tonight. Peak hazards are hail up to one inch, wind gusts up
  to 60 to 70 mph, and brief spin-up tornadoes.

- Localized flash flooding will occur tonight if storms
  repeatedly move over the same area. Locations that have
  already received significant rainfall the past several days
  will be at the highest risk.

- Another system will bring a chance of strong to severe storms
  the middle of next week with Tuesday outlooked by SPC.

&&

.MESOSCALE...
Issued at 655 PM CST Fri Mar 6 2026

Scattered supercells have initiated across portions of Oklahoma,
southeast Kansas, and far southwest Missouri as of 630 PM local
time, with one producing a confirmed tornado in northeast
Oklahoma. RAP mesoanalysis suggests increasing 0-3 km MLCAPE
across far southwest Missouri and southeast Kansas coincident
with an increasing low-level jet through 9 PM. Likewise,
observations showing locally backed winds are aiding in
increasing 0-1 km storm relative helicity between 250-350 m2/s2.
All of these factors would suggest an increasing tornado threat
over the next 1 to 2 hours across far southwest Missouri and
southeast Kansas.

CAMs continue to show a messy storm mode, with a mix of
supercells and storm clusters perhaps growing into a more
linear segment after 9 PM. Should this occur, the risk of
training storms will increase the chance of flash flooding along
a localized axis, as high rainfall rates (upwards of 2
inches/hr) dump heavy rain over the same locations. Latest HRRR
guidance suggests a band of 4 inches of rain will be possible in
the vicinity of the I-44 corridor in southwest Missouri.

The timing and expected hazards of the well advertised "second
round" of convection associated with the strong cold front
overnight remain on track.

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 317 PM CST Fri Mar 6 2026

Synoptic Overview:

Water vapor imagery shows an upper-level trough axis currently
over the High Plains early this afternoon. At the surface, a low
pressure system was sitting over southeast Nebraska. A warm
front was extending to the east through Iowa into the Ohio
Valley while a potent cold front was draped to the south into
the southern Plains. Showers and thunderstorms developed across
north-central Oklahoma into southeast Kansas this morning but
have diminished in intensity as they've slowly shifted east into
a less unstable airmass along with a decreasing low-level jet.
Nevertheless, strong southerly winds have developed across
eastern Kansas and extreme southwest Missouri as this higher
momentum flow mixed down to the surface.

Round 1: Isolated to Scattered Supercells Late Afternoon and
Evening:

Models depict a compact shortwave lifting northeast through
Oklahoma and Missouri this afternoon. As it does so, moisture
advection will increase across the forecast area. This moisture
flux along with differential heating and strong mid-level lapse
rates will result in increasing destabilization. Some CAMs are
starting to (we think) better show the development of isolated
to scattered convection across extreme southwest Missouri and
southeast Kansas as this aforementioned shortwave approaches the
area and provides lift for convective initiation. With 0-6 km
bulk shear values of 35-40 kt, supercells will be possible.

There are several confounding variables that still limit our
overall confidence in the evolution of this round of severe
thunderstorm potential. A look at the 12Z HREF reveals two
distinct areas of updraft helicity tracks at 00Z: One across
northern KS, eastern NE, and western IA closer to the surface
low, and another across OK and extreme southwest MO. Notably,
these tracks are specifically NOT where the current convection
is ongoing, suggesting it may prevent sufficient destabilization
for supercell development across those areas. Furthermore, hi-
res guidance shows increasing convective inhibition after dark.
However, this increase in inhibition will be coincident with
the re- strengthening of the low-level jet (along with
potentially backed surface winds as the shortwave passes) which
will curve and elongate hodographs and act to increase tornado
potential. As these storms evolve, some CAMs tend to show these
storms developing into clusters with bowing segments through the
evening, with wind becoming an increasing risk. All of this to
say that these competing effects result in a rather complicated
forecast scenario that limits our confidence.

Round 2: Line of Strong to Severe Storms Tonight:

Strong convergence along the aforementioned cold front will
result in thunderstorm development along and ahead of the
boundary across the central Plains this evening. Shear vectors
will be oriented to the northeast (nearly parallel to the
front), which will support a linear storm mode or storm clusters
with bowing segments. As the line accelerates, damaging straight
line winds will be the primary hazard, but with MUCAPE values
near 1500 J/kg, hail will also be possible. Furthermore, CAMs
suggest limited low-level inhibition will be present ahead of
the front, which will would leave the door open to spin-up
squall line tornadoes. Confidence in this hazard would increase
if coverage of the evening convection is more limited.

With the progressive nature of this system, the flash flood
threat will be limited. However, given the recent rains, soils
have become saturated, and streamflows have responded to this
precipitation. The 3-hr flash flood guidance is around 2 inches
for much of the area. The localized probability matched mean
from both REFS and HREF suggest pockets of 1.5 to 2.5 inches of
rain will be possible through the overnight hours, particularly
if storms train over the same area. Otherwise, widespread
amounts between a quarter and three quarters of an inch are
expected.

Timing and Possible Hazards:

Round 1: 5pm to 12am. Hail up to 2 inch diameter. Wind gusts up
to 60 to 70 mph. Supercell tornadoes. Low to moderate flash
flood risk.

Round 2: 11pm to 6am. Hail up to quarters. Wind gusts up to 60
to 70 mph. Brief spin-up squall line tornadoes. Low to moderate
flash flood risk.

The Storm Prediction Center has outlined western Missouri in an
Enhanced risk (level 3 of 5) for severe thunderstorms, with a
Slight risk (level 2 of 5) elsewhere in the forecast area.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Issued at 317 PM CST Fri Mar 6 2026

Warm Temperatures through Tuesday:

A rather large temperature gradient looks to set up across the
forecast area on Saturday as the strong cold front moves through
Missouri. Locations north of Interstate 44 will see highs in the
50s to near 60 degrees, while locations across south-central and
southeast Missouri will see highs once again in the 70s.

After slightly cooler (but still above average) temperatures on
Sunday, a zonal pattern aloft with southerly low-level winds
will produce strong warm air advection and push temperatures
into the upper 70s to near 80 degrees on Monday and Tuesday. In
fact, overnight lows Monday into Tuesday will only drop to near
60 degrees, which would challenge record warm minimum
temperatures. The ECMWF Extreme Forecast Index captures this
potential well.

Severe Thunderstorm Potential on Tuesday:

Global ensemble guidance depicts a closed low setting up over
the Pacific southwest early next week. While differences persist
in the models on exactly how quickly they shift it to the east,
there is general consensus in moving it Tuesday into Wednesday.
This broad southerly flow will open up the Gulf and increase
moisture across the Ozarks once again. Likewise, enhanced
upper-level flow and jet dynamics may be supportive of
thunderstorm development on Tuesday. The Storm Prediction Center
currently has the entire forecast area outlined in a 15% risk
for severe weather on Tuesday. This potential will be better
assessed in future forecast packages. At the very least, rain
chances increase above 50% Tuesday morning and persist into
Wednesday before a drier airmass settles into the region by
Thursday.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 515 PM CST Fri Mar 6 2026

Scattered thunderstorms have developed across Oklahoma and
southwest Missouri this afternoon. These storms will move
northeast out of Oklahoma through the evening, possibly growing
upscale into clusters or a line segment. The strongest storms
will be capable of producing large hail, wind gusts near 50 kt,
and tornadoes. Visibilities will temporarily drop to 1SM or less
under any thunderstorms due to the heavy rain. Additional
widespread thunderstorms will then sweep through Missouri
overnight, once again providing a risk of widespread damaging
winds. These storms look to clear the terminals around or
shortly after 12Z. With the frontal passage, a period of IFR
ceilings are likely to develop in the morning. Southerly winds
will shift to the northwest behind the front.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...None.

&&

MESOSCALE...Didio
SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Didio
Hazardous weather outlook, Mar 6, 3:36 PM CST, 7 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
336 PM CST Fri Mar 6 2026

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072145-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
336 PM CST Fri Mar 6 2026

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Enhanced tornado risk.
  Enhanced hail risk.
  Slight thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

Isolated to scattered thunderstorms look to develop late this
afternoon across far southwest Missouri and southeast Kansas.
The strongest storms will be capable of producing hail up to 2
inches, wind gusts up to 60 to 70 mph, and tornadoes.

More widespread storms will move through southeast Kansas and
southwest Missouri overnight tonight. This round is expected to
be a quick line of storms bringing lightning, wind gusts up to 70
mph, quarter- sized hail, and spin- up tornadoes as the main
hazards.

Localized heavy rainfall may also result in flash flooding where
storms repeatedly move over the same area. Locations that have
previously received heavy rainfall from recent rains will be the
most susceptible to flash flooding tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The Storm Prediction Center has outlined southwest Missouri and
southeast Kansas for severe thunderstorm potential on Tuesday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this evening and tonight,
particularly across far southwest Missouri and southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Didio

In the hours before

Local storm report, Mar 6, 10:18 PM CST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1018 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     Tstm Wnd Gst     6 NW Anderson           36.71N 94.52W
03/06/2026  M78 MPH          McDonald           MO   Emergency Mngr

            EM reported 78 mph wind gust 7 mi wsw of
            Goodman, MO.

&&

TG
Local storm report, Mar 6, 10:21 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1021 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     Tstm Wnd Gst     6 NW Anderson           36.71N 94.52W
03/06/2026  M81 MPH          McDonald           MO   Emergency Mngr

            EM reported 81 mph wind gust 7 mi wsw of
            Goodman, MO.

&&

TG
Special weather statement, Mar 6, 10:21 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Springfield MO
1021 PM CST Fri Mar 6 2026

MOZ088-093-094-070445-
Jasper MO-Newton MO-Lawrence MO-
1021 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NEWTON...
NORTHWESTERN LAWRENCE AND EASTERN JASPER COUNTIES THROUGH 1045 PM
CST...

At 1021 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms near Diamond, or 7 miles south of Carthage, moving
northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carthage, Sarcoxie, Diamond, Fidelity, Stotts City, Avilla, La
Russell, Reeds, Atlas, Red Oak, and Maple Grove.

This includes Interstate 44 between mile markers 14 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for southwestern
Missouri.

&&

LAT...LON 3694 9435 3709 9439 3731 9423 3717 9377
TIME...MOT...LOC 0421Z 238DEG 40KT 3705 9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Camden
Local storm report, Mar 6, 10:42 PM CST, 42 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1042 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     Rain             2 NE Carthage           37.20N 94.27W
03/06/2026  M1.31 Inch       Jasper             MO   Mesonet

            Mesonet station FW6623 Carthage.

&&

TG
Local storm report, Mar 6, 11:08 PM CST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1108 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Hail             3 NW Goodman            36.77N 94.45W
03/06/2026  M1.00 Inch       Newton             MO   Public

            Report from mPING: Quarter (1.00 in.).

&&

TG
Local storm report, Mar 6, 11:12 PM CST, 12 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1112 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     Tstm Wnd Dmg     Brumley                 38.09N 92.49W
03/06/2026                   Miller             MO   Law Enforcement

            Tree down at Highway U and Bentown Ridge
            Road.

&&

TG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:26 PM CSTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton49 min
Mar 6, 7:06 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper39 min
Mar 6, 8:03 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper42 min
Mar 6, 8:31 PM CSTSevere Thunderstorm Warning Considerable damage threatSGFCedar, Dade, Polk, St. Clair, Vernon44 min
Mar 6, 8:41 PM CSTSevere Thunderstorm WarningSGFDade, Lawrence, Polk34 min
Mar 6, 9:09 PM CSTSevere Thunderstorm WarningSGFBenton, Cedar, Dade, Dallas, Greene, Hickory and 2 more51 min
Mar 6, 9:25 PM CSTAreal Flood AdvisorySGFJasper, Newton6 hr
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningSGFBarton, Dade, Jasper39 min
Mar 6, 9:42 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 1 more48 min
Mar 6, 9:50 PM CSTFlash Flood WarningSGFJasper, Newton6 hr
Mar 6, 9:50 PM CSTSpecial Weather StatementSGFMorgan25 min
Mar 6, 9:57 PM CSTTornado WarningSGFMcDonald33 min
Mar 6, 10:14 PM CSTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Mar 6, 10:20 PM CSTTornado WarningSGFMcDonald, Newton40 min
Mar 6, 10:21 PM CSTSpecial Weather StatementSGFLawrence24 min
Mar 6, 10:41 PM CSTFlash Flood WarningSGFBarton, Dade6 hr
Mar 6, 10:44 PM CSTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Lawrence, Polk46 min
Mar 6, 10:49 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more41 min
Mar 6, 11:25 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Mar 6, 11:25 PM CSTSevere Thunderstorm Warning Considerable damage threatSGFBarry, Christian, Dade, Dallas, Douglas, Greene and 6 more65 min
Mar 6, 11:36 PM CSTTornado WarningSGFChristian, Greene, Stone24 min
Mar 6, 11:55 PM CSTFlash Flood WarningSGFCamden, Cedar, Dade, Dallas, Greene, Jasper and 3 more6 hr
Mar 7, 12:29 AM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Mar 7, 12:38 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald21 min
Mar 7, 12:47 AM CSTSpecial Weather StatementSGFVernon28 min
Mar 7, 1:00 AM CSTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone6 hr
Mar 7, 2:02 AM CSTSpecial Weather StatementSGFWright28 min
Mar 7, 2:07 AM CSTSpecial Weather StatementSGFTaney23 min
Mar 7, 3:02 AM CSTSpecial Weather StatementSGFOzark28 min
Mar 7, 3:17 AM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark43 min
Mar 7, 3:45 AM CSTSpecial Weather StatementSGFShannon45 min
Mar 7, 4:17 AM CSTAreal Flood AdvisorySGFDent, Phelps, Texas3 hr
Mar 7, 4:56 AM CSTAreal Flood WarningSGFBarton, Dade, Jasper7 hr
Mar 7, 6:07 AM CSTRiver Flood WarningSGFPulaski36 hr
Mar 7, 6:56 AM CSTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone11 hr
Mar 7, 7:28 AM CSTAreal Flood WarningSGFDent, Texas22 hr
Mar 7, 7:32 AM CSTAreal Flood WarningSGFBarry, Stone23 hr
Mar 7, 8:15 AM CSTRiver Flood WarningSGFPulaski20 hr
Mar 7, 12:13 PM CSTAreal Flood WarningSGFJasper6 hr
Mar 7, 1:51 PM CSTRiver Flood WarningSGFShannon19 hr
Mar 7, 4:48 PM CSTAreal Flood WarningSGFPhelps, Pulaski, Texas14 hr

Nearby

Tornado Warnings in Missouri, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.